# SDR CA990728080

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 508103437
- Condition: Broken
- Location: Mlg
- Component: 5081033710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE WASH AND REGREASING OF THE RIGHT MAIN LANDING GEAR, THE PIN THAT ATTACHES THE DOWNLOCK HOOK TO THE DOWNLOCK LINK WAS FOUND PROTRUDING AND BROKEN.  THE BREAK WAS LOCATED AT THE HOLE FOR THE ROLL PIN.  THE ROLL PIN IS USED TO RETAIN THE HOOK PIN IN PLACE.  THE FAILURE OF THIS PIN COULD RESULT IN GEAR COLLAPSE.  THE PIN, ROLL PIN, AND DOWNLOCK LINK WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
